Para acceder a los documentos con el texto completo, por favor, siga el siguiente enlace: http://hdl.handle.net/10854/2252

Hardy’s inequalities for monotone functions on partly ordered measure spaces
Arcozzi, Nicola; Barza, Sorina; Garcia Domingo, Josep Lluís; Soria, Javier
Universitat de Vic. Facultat d'Empresa i Comunicació
2006
Anàlisi harmònica
(c) Cambridge University Press. The published version of the article: Arcozzi, Nicola, et al. "Hardy's Inequalities for Monotone Functions on Partly Ordered Measure Spaces." Proceedings of the Royal Society of Edinburgh Section A-Mathematics 136 (2006): 909-19 , is available at http://journals.cambridge.org
Tots els drets reservats
12 p.
Artículo
Cambridge University Press
         

Documentos con el texto completo de este documento

Ficheros Tamaño Formato
artconlli_a2006 ... _inequalities_monotone.pdf 511.3 KB PDF

Mostrar el registro completo del ítem

Documentos relacionados

Otros documentos del mismo autor/a

Boza Rocho, Santiago; Soria, Javier
Barza, Sorina; Kolyada, Viktor; Soria de Diego, F. Javier